been having tests run for the last 4 months. cant work till i get this under control. supposed to have ear surgery was postponed cuz of allthis. i have a ear canal dehinscience in left ear. having my hormones checked to see if this is the cause of my imbalance and anxiety
Hi, how long have you been taking the klonopin? Have you ever suffered depression? Because the drug info warns against taking it if you have or do suffer from depression. Have you suffered any drastic life changes that could be contributing to your anxiety? A death of a friend or family member or pet? Losing your job, other bad news... Have you ever suffered with agrophobia? It is very difficult to establish the cause of your anxiety without knowing more about you. Are you seeing a psychiatrist at the moment?
I've been taking Klonopin (it's called Rivotril in Canada) for the past 13 years. Now I don't know if there is a correlation, but I have an underactive thyroid which causes depression (I am taking Paxil AND clonazepam <--- the generic name for Klonopin). It is sort of like the chicken and the egg, which came first?
Sorry, but I don't exactly understand your question. You have ear problems which are causing you imbalance, right? And you have anxiety issues too, right? Are you wondering if the anxiety came from the stess of have imbalance issues? If so, Klonopin is a very good anti-anxiety medication. Yes, it's addictive, but it is long-lasting - I take mine in the morning and it lasts all day.
If I haven't answered your question to your satisfaction, please let me know. After all, I have been on the medication for over a decade now!
All the best - Nancy
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Jan 2010 • 2 answers
I recently went through hip surgery three mothis ago and I have generalized anxiety disorder! I had?
Posted 24 Jul 2011 • 1 answer
Posted 23 Jan 2012 • 3 answers
Anxiety - I need support, have been feeling very anxious. I'm waiting for surgery in a few weeks in?
Posted 22 Nov 2014 • 1 answer
Posted 23 Apr 2017 • 3 answers